Alert archive / Indiana / Flash Flood Warnings in 2019

Flash Flood Warning 8, NWS Northern Indiana

May 28, 2019Blackford County, Grant County, Wells County, Indiana

NWS Northern Indiana issued this flash flood warning at May 28, 2019, 6:42 PM EDT for Blackford County, Grant County, Wells County, Indiana. It was in force for 99 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 28, 2019, 6:42 PM EDT (22:42 UTC)
Expired
May 28, 2019, 8:21 PM EDT
In force
99 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Flood severity
None

Counties Blackford County, IN, Grant County, IN, Wells County, IN

The radar

The Northern Indiana radar (KIWX), 92 km from the middle of the area, began a volume at 22:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.7 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2019-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 697 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2019-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 216 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
697 J/kg
Mixed-layer CIN
-114 J/kg
Mixed-layer LCL
1104 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
216 m²/s²
0-3 km storm-relative helicity
230 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted.

761 
WGUS53 KIWX 282242
FFWIWX
INC009-053-179-290045-
/O.NEW.KIWX.FF.W.0008.190528T2242Z-190529T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Northern Indiana
642 PM EDT Tue May 28 2019

The National Weather Service in Northern Indiana  has issued a

* Flash Flood Warning for...
  Grant County in central Indiana...
  Blackford County in east central Indiana...
  Southern Wells County in northeastern Indiana...

* Until 845 PM EDT.

* At 639 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Radar estimates that between 1 
  and 3 inches of rain has fallen across Howard county. These storms 
  will overspread the warning area through 730 PM EDT. Runoff from 
  this heavy rainfall will result in flash flooding.

* Some locations that will experience flooding include...
  Marion, Hartford City, Gas City, Upland, Fairmount, Montpelier,
  Jonesboro, Sweetser, Swayzee, Van Buren, Matthews, Sims, Converse,
  Nottingham, Fowlerton, Shamrock Lakes, Poneto, Mcnatts, Landess and
  Mount Zion.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 4065 8586 4066 8507 4057 8507 4057 8520
      4038 8521 4038 8586

$$

MARSILI
1 follow-up statement
187 
WGUS73 KIWX 290021 RRA
FFSIWX

Flash Flood Statement
National Weather Service Northern Indiana
821 PM EDT Tue May 28 2019

INC009-053-179-290031-
/O.CAN.KIWX.FF.W.0008.000000T0000Z-190529T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Grant IN-Blackford IN-Wells IN-
821 PM EDT Tue May 28 2019

...THE FLASH FLOOD WARNING FOR GRANT...BLACKFORD AND SOUTHERN WELLS
COUNTIES IS CANCELLED...

The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.

LAT...LON 4065 8586 4066 8507 4057 8507 4057 8520
      4038 8521 4038 8586

$$

Brown

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this flash flood warning went out at May 28, 2:25 PM EDT, 4 hours 17 minutes earlier.

Area forecast discussion, May 28, 2:25 PM EDT, 4 hours 17 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
225 PM EDT Tue May 28 2019

.SYNOPSIS...
Issued at 400 AM EDT Tue May 28 2019

Isolated showers with perhaps a thunderstorm will continue early
this morning. Scattered showers and storms are expected to
redevelop this afternoon across portions of northern Indiana and
northwest Ohio as a cold front drops across the southern Great
Lakes. A few of these storms could be strong to severe this
afternoon with gusty winds. Rain chances will increase again later
tonight into early Wednesday, with a continued chance of showers
and thunderstorms through Thursday.

&&

.SHORT TERM...(This Evening through Wednesday)
Issued at 219 PM EDT Tue May 28 2019

Latest surface analysis has quasi-stationary boundary over the
area this afternoon with frontal wave moving toward Lake Erie and
low pressure back to the west over Kansas. Visible satellite
indicating some partial clearing south of this boundary which has
airmass destabilizing with afternoon heating as SB CAPEs exceeding
3500J/kg in southeast CWA where temperatures have reached 80F and
dewpoints near 70F. Good shear profiles along the frontal
boundary with effective bulk shear 40kts will be supportive of
additional thunderstorm development as the afternoon progresses
although not exactly aligned spatially with greatest instability.
Uncertainty remains in how organized afternoon development will be
but forecast soundings indicating primarily unidirectional
profiles supporting more of a hail/wind threat. Better focus of
moisture convergence along the front back in the plains/mid-MS
valley and expected to be the focus for more organized
thunderstorm development going into the evening hours.
Strengthening nocturnal LLJ up to 50kts will nose into mid-MS
valley tonight providing continued support for discrete storms to
organize into a convective complex that is expected to ride along
frontal boundary and impact the area after midnight and continue
into Wednesday morning. This scenario favors storms becoming more
elevated with time and with PW around 1.5 inches and warm cloud
depths approaching 15Kft any type of training along the front will
put heavy rain as the primary threat overnight...as some of last
nights storms illustrated with rainfall over an inch in 30
minutes. HREF members in decent agreement wrt timing with leading
edge of complex arriving in NW CWA around midnight but not
surprising plenty of spread in the finer details.

&&

.LONG TERM...(Wednesday Night through Tuesday)
Issued at 219 PM EDT Tue May 28 2019

Forecast period to begin with upper low lifting out of the four
corners into the central plains/mid-MS valley. This is expected to
bring one additional frontal wave along quasi-stationary boundary
into the region on Thursday. Expect ongoing nocturnal convective
complex Wednesday night into Thursday morning to impact the
area...PW ahead of this wave 1.5-2.0 along with modest instability
and shear will have locally heavy rain possible and a few storms
producing damaging wind gusts. This wave will finally allow front
to push through and clear the area by Friday and bring with it a
pleasant day of cooler and less humid conditions. Northwest flow
pattern going into the weekend will bring a couple of weak
disturbances through the area but all in all a much quieter
pattern remainder of the forecast period with seasonable
temperatures at or slightly below normal.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday Afternoon)
Issued at 123 PM EDT Tue May 28 2019

Weak front is currently draped across the area with warm/unstable
conditions at KFWA and lingering MVFR stratus over KSBN. Expect
some improvement at KSBN later this evening but a secondary round
of showers (possibly a few thunderstorms) will arrive overnight
with additional low stratus thereafter. At KFWA...expect storms to
move through this afternoon with severe weather possible. A brief
period of VFR then expected before additional rain and low stratus
returns late tonight.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SYNOPSIS...Marsili
SHORT TERM...JAL
LONG TERM...JAL
AVIATION...AGD

Visit us at www.weather.gov/iwx

Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, May 28, 6:31 PM EDT, 11 minutes before
Hazardous Weather Outlook
National Weather Service Northern Indiana
631 PM EDT Tue May 28 2019

INZ003>009-012>016-020-022-023-MIZ077>081-OHZ001-002-292245-
La Porte-St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-
Pulaski-Marshall-Fulton IN-Kosciusko-White-Cass IN-Miami-Berrien-
Cass MI-St. Joseph MI-Branch-Hillsdale-Williams-Fulton OH-
631 PM EDT Tue May 28 2019 /531 PM CDT Tue May 28 2019/

This Hazardous Weather Outlook is for northern Indiana, southwest
Michigan and northwest Ohio.

.DAY ONE...Tonight.

A few showers and thunderstorms are possible this evening with
frequent lightning and heavy downpours the main threat.

Additional showers and thunderstorms are expected to overspread the
area from the west late tonight into early Wednesday. Thunderstorms
could be accompanied by some gusty winds and locally heavy rainfall
late tonight into early Wednesday.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

There is a marginal risk of severe storms on Wednesday as
thunderstorms redevelop in the afternoon. Damaging wind and large
hail will be the main threat.

The chance of thunderstorms will continue on Thursday, but severe
weather is not expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LMZ043-046-292245-
New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI-
631 PM EDT Tue May 28 2019

This Hazardous Weather Outlook is for The Nearshore Waters of
Southeastern Lake Michigan.

.DAY ONE...Tonight.

Showers and thunderstorms will become likely overnight tonight.
Severe weather is not expected today or tonight, but any showers and
storms will be capable of producing winds to 30 knots.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Periodic chances of thunderstorms will continue for Tuesday through
Thursday.

INZ017-018-024>027-032>034-OHZ004-005-015-016-024-025-292245-
Whitley-Allen IN-Wabash-Huntington-Wells-Adams-Grant-Blackford-Jay-
Defiance-Henry-Paulding-Putnam-Van Wert-Allen OH-
631 PM EDT Tue May 28 2019

...SEVERE THUNDERSTORM WATCH 273 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for northern Indiana and
northwest Ohio.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

A Severe Thunderstorm Watch is in effect until 8 PM EDT.

Thunderstorms will continue to develop with the potential of
becoming severe. Damaging wind gusts, isolated large hail, and
localized heavy rainfall are the main threats.

Additional showers and thunderstorms are expected to overspread the
area from the west overnight into early Wednesday. Thunderstorms
could be accompanied by some gusty winds and locally heavy rainfall
late tonight into early Wednesday.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

There is a slight risk of severe storms on Wednesday as
thunderstorms redevelop in the afternoon. Damaging wind and large
hail will be the main threat.

The chance of thunderstorms will continue on Thursday, but severe
weather is not expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, May 28, 5:03 PM EDT, 1 hour 39 minutes before
Special Weather Statement
National Weather Service Northern Indiana
503 PM EDT Tue May 28 2019

INZ025>027-032-282130-
Huntington-Adams-Wells-Grant-
503 PM EDT Tue May 28 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN GRANT...
SOUTHEASTERN HUNTINGTON...WELLS AND ADAMS COUNTIES...

At 502 PM EDT, a strong thunderstorm was located near Van Buren, or
13 miles south of Huntington, moving east at 50 mph.

Wind gusts up to 50 mph and dime size hail are possible with this
storm.

Locations impacted include...
Bluffton, Decatur, Berne, Geneva, Markle, Van Buren, Monroe, Warren,
Lancaster, Preble, Nottingham, Uniondale, Poneto, Vera Cruz, Mcnatts,
Landess, Wellsburg, Murray, Liberty Center and Mount Zion.

This includes Interstate 69 in Indiana between mile markers 268 and
286.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
central, northeastern and east central Indiana...and west central
Ohio.

LAT...LON 4061 8558 4081 8549 4088 8480 4057 8480
      4057 8514
TIME...MOT...LOC 2102Z 263DEG 45KT 4069 8543

HAIL...0.75IN
WIND...50MPH

Brown
Special weather statement, May 28, 5:11 PM EDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Northern Indiana
511 PM EDT Tue May 28 2019

OHZ016-025-282145-
Allen-Putnam-
511 PM EDT Tue May 28 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN PUTNAM AND
NORTHEASTERN ALLEN COUNTIES...

At 511 PM EDT, a strong thunderstorm was located near Columbus Grove,
or 7 miles southwest of Ottawa, moving east at 35 mph.

Nickel size hail is possible with this storm.

This storm will be near...
  Columbus Grove around 515 PM EDT.
  Ottawa around 520 PM EDT.
  Pandora around 525 PM EDT.
  Bluffton around 535 PM EDT.

Other locations impacted by this storm include Gilboa, Vaughnsville
and Rockport.

This includes Interstate 75 between mile markers 137 and 141.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.

&&

LAT...LON 4089 8420 4100 8416 4103 8388 4083 8388
TIME...MOT...LOC 2111Z 270DEG 30KT 4093 8413

HAIL...0.88IN
WIND...30MPH

JBALL
Special weather statement, May 28, 5:13 PM EDT, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Northern Indiana
513 PM EDT Tue May 28 2019

INZ027-OHZ024-282145-
Adams-Van Wert-
513 PM EDT Tue May 28 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ADAMS AND VAN WERT
COUNTIES...

At 512 PM EDT, a strong thunderstorm was located 7 miles west of Ohio
City, or 9 miles east of Decatur, moving east at 40 mph.

Wind gusts up to 50 mph and half inch hail are possible with this
storm.

Locations impacted include...
Van Wert, Delphos, Ohio City, Middlebury, Middle Point, Willshire,
Wren, Venedocia, Elgin, Monticello, Glenmore, Dull, Abanaka,
Jonestown, Rivare, Schumm and Pleasant Mills.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
northeastern Indiana...and west central Ohio.

LAT...LON 4082 8434 4082 8440 4069 8440 4068 8446
      4073 8446 4073 8480 4070 8480 4070 8484
      4087 8485 4090 8438 4089 8434
TIME...MOT...LOC 2112Z 273DEG 35KT 4080 8475

HAIL...0.50IN
WIND...50MPH

Brown
Special weather statement, May 28, 5:25 PM EDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Northern Indiana
525 PM EDT Tue May 28 2019

INZ026-027-034-282200-
Jay-Adams-Wells-
525 PM EDT Tue May 28 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN WELLS...SOUTHERN
ADAMS AND NORTHERN JAY COUNTIES...

At 525 PM EDT, a strong thunderstorm was located near Geneva, or 7
miles southwest of Berne, moving east at 45 mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Berne, Geneva, Westchester, Nottingham, Bryant, Vera Cruz, Trinity,
Ceylon, Reiffsburg, Petroleum, Linn Grove, Domestic, New Corydon,
Fiat and Balbec.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
northeastern and east central Indiana.

LAT...LON 4052 8519 4071 8514 4071 8480 4047 8480
TIME...MOT...LOC 2125Z 272DEG 41KT 4059 8507

HAIL...0.50IN
WIND...40MPH

Brown
Special weather statement, May 28, 5:55 PM EDT, 47 minutes before
Special Weather Statement
National Weather Service Northern Indiana
555 PM EDT Tue May 28 2019

INZ023>025-032-282230-
Wabash-Miami-Huntington-Grant-
555 PM EDT Tue May 28 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN WABASH...NORTHERN
GRANT...SOUTHWESTERN HUNTINGTON AND SOUTHEASTERN MIAMI COUNTIES...

At 555 PM EDT, a strong thunderstorm was located 9 miles west of La
Fontaine, or 9 miles south of Wabash, moving east at 45 mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
La Fontaine, Van Buren, Lancaster, Amboy, Mount Etna, Landess,
Lincolnville, Jalapa, Santa Fe, Hanfield, Treaty, Banquo, Somerset
and Pleasant Plain.

This includes Interstate 69 in Indiana between mile markers 267 and
272.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
central, north central and northeastern Indiana.

LAT...LON 4060 8599 4071 8600 4080 8551 4058 8549
TIME...MOT...LOC 2155Z 263DEG 39KT 4067 8590

HAIL...0.50IN
WIND...40MPH

Brown
Special weather statement, May 28, 6:17 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Northern Indiana
617 PM EDT Tue May 28 2019

INZ025-026-282245-
Huntington-Wells-
617 PM EDT Tue May 28 2019

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL HUNTINGTON AND NORTH
CENTRAL WELLS COUNTIES...

At 617 PM EDT, a strong thunderstorm was located near Andrews, or 8
miles southwest of Huntington, moving northeast at 45 mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Huntington, Markle, Lancaster, Zanesville, Uniondale, Mount Etna,
Bowerstown, Majenica and Murray.

This includes Interstate 69 in Indiana between mile markers 281 and
293.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
north central and northeastern Indiana.

LAT...LON 4082 8564 4095 8534 4092 8533 4092 8524
      4080 8516 4070 8564
TIME...MOT...LOC 2217Z 246DEG 39KT 4077 8557

HAIL...0.50IN
WIND...40MPH

Brown

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 8:06 PM EDTFlash Flood WarningIWXCass, Miami109 min
May 27, 8:06 PM EDTTornado Warning Tornado observedConsiderable damage threatIWXFulton, Kosciusko, Miami, Wabash24 min
May 27, 8:13 PM EDTAreal Flood AdvisoryIWXHuntington, Kosciusko, Miami, Noble, Wabash, Whitley105 min
May 27, 8:15 PM EDTSevere Thunderstorm WarningIWXHuntington, Wells45 min
May 27, 8:30 PM EDTSevere Thunderstorm WarningIWXBlackford, Grant, Huntington, Wabash, Wells45 min
May 27, 8:30 PM EDTTornado WarningIWXKosciusko, Wabash, Whitley30 min
May 27, 8:37 PM EDTSevere Thunderstorm WarningIWXGrant, Miami23 min
May 27, 8:42 PM EDTFlash Flood WarningIWXGrant, Huntington, Wabash77 min
May 27, 8:45 PM EDTTornado WarningIWXGrant, Huntington, Wells30 min
May 27, 8:52 PM EDTAreal Flood AdvisoryIWXAdams, Allen, Wells3 hr
May 27, 8:53 PM EDTTornado WarningIWXHuntington, Whitley19 min
May 27, 8:56 PM EDTFlash Flood WarningIWXKosciusko, Wabash, Whitley63 min
May 27, 8:58 PM EDTTornado WarningIWXBlackford, Wells32 min
May 27, 9:00 PM EDTFlash Flood WarningIWXAdams, Grant, Huntington, Wells3 hr
May 27, 9:00 PM EDTTornado WarningIWXAdams, Wells30 min
May 27, 9:18 PM EDTTornado WarningIWXAdams, Blackford, Jay, Wells27 min
May 27, 9:22 PM EDTTornado WarningIWXAdams22 min
May 27, 9:37 PM EDTSevere Thunderstorm WarningIWXAdams, Jay23 min
May 27, 10:00 PM EDTSpecial Weather StatementIWXJay30 min
May 27, 10:59 PM EDTRiver Flood WarningIWXBlackford, Huntington, Jay, Wabash, Wells45 hr
May 27, 11:58 PM EDTAreal Flood WarningIWXGrant, Huntington, Wabash6 hr
May 28, 12:01 AM EDTAreal Flood AdvisoryIWXAdams, Allen, Wells6 hr
May 28, 1:20 AM EDTRiver Flood WarningIWXWells68 hr
May 28, 4:50 AM EDTRiver Flood WarningIWXLaPorte, Saint Joseph, Starke5 days
May 28, 4:50 AM EDTRiver Flood WarningIWXAdams, Allen4 days
May 28, 10:13 AM EDTRiver Flood WarningIWXFulton, Kosciusko, Marshall, Pulaski, Starke25 hr
May 28, 2:32 PM EDTSpecial Weather StatementIWXGrant28 min
May 28, 3:15 PM EDTSpecial Weather StatementIWXWabash30 min
May 28, 3:39 PM EDTSevere Thunderstorm WarningIWXHuntington, Wabash, Whitley40 min
May 28, 3:44 PM EDTSpecial Weather StatementIWXMiami, Wabash31 min
May 28, 3:51 PM EDTSpecial Weather StatementIWXWabash24 min
May 28, 4:01 PM EDTSpecial Weather StatementIWXAllen29 min
May 28, 4:09 PM EDTSevere Thunderstorm WarningIWXHuntington, Wabash51 min
May 28, 4:15 PM EDTFlash Flood WarningIWXHuntington, Wabash, Wells4 hr
May 28, 4:15 PM EDTSevere Thunderstorm WarningIWXWhite45 min
May 28, 4:16 PM EDTSevere Thunderstorm WarningIWXAllen23 min
May 28, 4:18 PM EDTSpecial Weather StatementIWXAdams27 min
May 28, 4:42 PM EDTSpecial Weather StatementIWXAdams, Wells33 min
May 28, 4:46 PM EDTSevere Thunderstorm WarningIWXAdams, Huntington, Wells29 min
May 28, 5:03 PM EDTSpecial Weather StatementIWXAdams, Wells27 min
May 28, 5:11 PM EDTFlash Flood WarningIWXAdams3 hr
May 28, 5:25 PM EDTSpecial Weather StatementIWXJay35 min
May 28, 5:35 PM EDTSevere Thunderstorm WarningIWXAdams, Jay25 min
May 28, 5:49 PM EDTSevere Thunderstorm WarningIWXAdams, Jay7 min
May 28, 5:55 PM EDTSpecial Weather StatementIWXWabash35 min
May 28, 6:17 PM EDTSpecial Weather StatementIWXHuntington28 min
May 28, 6:26 PM EDTSevere Thunderstorm WarningIWXHuntington, Wells13 min
May 28, 6:54 PM EDTAreal Flood AdvisoryIWXJay88 min
May 28, 7:25 PM EDTSpecial Weather StatementIWXJay35 min

Nearby

Flash Flood Warnings in Indiana, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.